# SDR SWAA2024070508094

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,557 hours, 23,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LIGHT INOP.<[01] RE-LAMPED THE LH OVERWING EMERGENCY EXIT LIGHT REF. AMM 33-51-04; OPS CHECK GOOD.
